# SDR ASAA0410448

- Difficulty date: October 22, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 56,432 hours, 52,393 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 65454115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - CORROSION ON LONGITUDINAL BEAM.  REMOVED AND REPLACED LONGITUDINAL BEAM.
